# SDR F3LA200200375

- Difficulty date: October 8, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 29,024 hours, 12,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Door
- Part time: 29,024 hours, 12,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK, REAR GALLEY L 2 MOP SILL WAS FOUND TO HAVE CORROSION.  NEW MOP SILL WAS INSTALLED IAW SRM 51-40-02.
